# SDR N6WA2020102002

- Difficulty date: October 20, 2020
- Submitted: October 23, 2020
- Operation: Air carrier
- Aircraft: N543GJ
- Make and model: Cndair CL600*
- Aircraft serial: 10256
- Aircraft time: 37,419 hours, 25,752 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Punctured
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT PAX DOOR GOT DAMAGED.  PUNCTURED OUTER SKIN APPROXIMATELY 4.5" LONG, 3" WIDE AND 0.5" DEEP FROM OUTER SKIN.  PERFORMED REPAIR OF DAMAGE TO PAX DOOR, IAW REO 670-52-11-1180.
